# SDR SWAA022825

- Difficulty date: November 30, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 12,684 hours, 7,493 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11052-55, RT ELEVATOR TAB FAILED FREE PLAY INSPECTION.  REMOVED AND REPLACE RT ELEVATOR TAB NR 2 AND NR 4 HINGE HARDWARE AND BUSHINGS PER MM AND SWA SI.
